# SDR DLL13953203

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, RT MLG RETRACT ACTUATOR FITTING ATTACH POINT ON AIRCRAFT STRUCTURE FOUND WITH CORROSION DAMAGE.  REPAIRED PER SRM 57-14-00 STEPS 2 TO 6.
